I have been treated successfully for the past 8 years for chronic migraines. My neurologist put me on EffexorXR 150mg daily, and MaxaltDL to handle the occurrence of migraines. The migraines have been undercontrol and much less frequent. After my husband died, I tried to stop Effexor cold turkey, and ended up in emergency with tremendous body pain. My tests came out good and I was released... nothing wrong. My neurologist was very upset when he found out I stopped cold. I am back on Effexor, taking 150mg every other day. I have had a history of sleep problems, but recently realized that I "count" all the time. It started out when I was counting the seconds between red lights so I could use less gas starting and stopping. Now I find I count when I pour coffee, or just about anything done while I'm doing a task. When I go to bed, I have racing thoughts, and an obsessive "beat" that keeps running in my head. It's like music, but without actual music, and my fingers move to the beat. Is this due to the Effexor? My doctor said the Effexor has kind of re-wired my brain and that has aided in my control of the headaches, and I might not be able to get off of it, but he has decreased the dosage. I know better than to try to stop cold again, but I really would like to be able to cry and sleep!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.